# SDR GCXA202507020001

- Difficulty date: July 2, 2025
- Submitted: July 2, 2025
- Operation: Air carrier
- Aircraft: N282GX
- Make and model: Airbus A320-214
- Aircraft serial: 2851
- Aircraft time: 50,372 hours, 22,048 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Control Cable
- Condition: Broken
- Location: Zone 300
- Part time: 50,372 hours, 22,048 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

RIGHT RUDDER FAILS DURING FLIGHT CONTROL CHECK - FOUND BROKEN RUDDER CONTROL CABLE IN AFT SECTION OF TAIL FR71
